# SDR SWAA2022070717385

- Difficulty date: June 10, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 53,431 hours, 31,865 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK LOCATED BS639 TO BS663.75 AT RBL45.5 AND WL208.1 AT PASSENGER CABIN 2022-316952 / [01] REMOVED CORROSION LOCATED ON SEAT TRACK AT LEVEL BS649 RBL 45.5 AND WL 208.1 AT PASSENGER CABIN AND EVALUATED REWORKED AREA WAS FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A.(2) FIGURE 103. NO FURTHER ACTION OR INSPECTION REQUIRED.  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REMOVED CORROSION LOCATED ON SEAT TRACK AT LEVEL BS649 RBL 45.5 AND WL 208.1 AT PASSENGER CABIN AND EVALUATED REWORKED AREA WAS FOUND WITHIN ALLOWABLE DAMAGE LIMITS IAW B737-700 SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 PARAGRAPH 4.A.(2) FIGURE 103.  NO FURTHER ACTION OR INSPECTION REQUIRED.  SEE INDIVIDUAL SIGN OFFS BELOW.
